# SDR USAA2012112100001

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 14,942 hours, 1,913 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL NEAR VIDEO SYSTEM.  MAINTENANCE TROUBLESHOOT CABIN AIR QUALITY.  RAN BOTH ENGINES AND APU NO ODOR NOTED.  INSPECTED GALLEYS AND LAVS AND CABIN AREA.  REPLACED MID GALLEY COFFEEMAKER DUE TO BURNING ODOR.  NO OTHER ODORS NOTED.  REPLACED VIDEO CREW TERMINAL ASSEMBLY AS PRECAUTIONARY.
